Title: A pinching theorem for the normal scalar curvature of invariant submanifolds
Authors: Dillen, Franki * ×
Fastenakels, Johan *
Van der Veken, Joeri * #
Issue Date: Jan-2007
Publisher: Elsevier science bv
Series Title: Journal of geometry and physics vol:57 issue:3 pages:833-840
Abstract: We prove some inequalities relating intrinsic and extrinsic curvature invariants for invariant submanifolds of Kaehlerian and Sasakian space forms. When we restrict to invariant submanifolds of odd-dimensional unit spheres or invariant submanifolds of complex Euclidean space, one of the inequalities gives a positive answer to a conjecture, proposed in [P.J. De Smet, F. Dillen, L. Verstraelen, L. Vrancken, A pointwise inequality in submanifold theory, Arch. Math. (Brno) 35 (1999) 115-128]. (c) 2006 Elsevier B.V. All rights reserved.
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science